RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2019, Volume 13, Issue 1, Pages 55–61 (Mi ia578)  

On the unimodality of the income function of a type $G|M|s$ queueing system with controlled queue

Ya. M. Agalarova, V. G. Ushakovab

a Institute of Informatics Problems, Federal Research Center "Computer Science and Control" of the Russian Academy of Sciences, 44-2 Vavilov Str., Moscow 119333, Russian Federation
b Department of Mathematical Statistics, Faculty of Computational Mathematics and Cybernetics, M. V. Lomonosov Moscow State University, 1-52 Leninskye Gory, GSP-1, Moscow 119991, Russian Federation

Abstract: The problem of maximizing the average income in a queuing system of type $G|M|s$ on a set of pure stationary threshold strategies with single point switching access restriction mode is considered. The income function depends on the following parameters, measured in value units: the fee received for servicing requests, the cost of maintenance of the device, the deduction of income for the delay applications in the queue, the penalty for unserved applications. It is proved that the income function is unimodal on the set of considered threshold strategies. An algorithm for calculating the optimal threshold value and the corresponding maximum value income is proposed. The results of the computational experiment that illustrate the work of the proposed algorithm are given.

Keywords: multichannel queueing system, threshold management, maximizing income.

DOI: https://doi.org/10.14357/19922264190108

Full text: PDF file (219 kB)
References: PDF file   HTML file

Received: 05.11.2018

Citation: Ya. M. Agalarov, V. G. Ushakov, “On the unimodality of the income function of a type $G|M|s$ queueing system with controlled queue”, Inform. Primen., 13:1 (2019), 55–61

Citation in format AMSBIB
\Bibitem{AgaUsh19}
\by Ya.~M.~Agalarov, V.~G.~Ushakov
\paper On the unimodality of~the~income function of~a~type $G|M|s$ queueing system with~controlled queue
\jour Inform. Primen.
\yr 2019
\vol 13
\issue 1
\pages 55--61
\mathnet{http://mi.mathnet.ru/ia578}
\crossref{https://doi.org/10.14357/19922264190108}
\elib{http://elibrary.ru/item.asp?id=37170983}


Linking options:
  • http://mi.mathnet.ru/eng/ia578
  • http://mi.mathnet.ru/eng/ia/v13/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Информатика и её применения
    Number of views:
    This page:75
    Full text:25
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020